# SDR TWAA9817202

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Failed
- Location: Nr 1 Window
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CAPTAIN'S NR 1 WINDOW HEAT WAS ARCING AT THE WINDOW TERMINAL BLOCK.  CREW PULLED THE WINDOW HEAT CIRCUIT BREAKER.  REPAIRED TERMINAL BLOCK BY REPLACING WIRE TERMINAL AND HARDWARE.  CHECK-C 01-31-97 JFK.
